MAUDE Adverse Event Report: NINGBO LUKE MEDICAL DEVICES CO., LTD JP CHAN DRN SIL RND 10FR FULL W/TRO; ACCESSORIES, CATHETER

NINGBO LUKE MEDICAL DEVICES CO., LTD JP CHAN DRN SIL RND 10FR FULL W/TRO; ACCESSORIES, CATHETER
Model Number JP-2187
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/1980
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer cannot confirm the actual complaint lot number.Supplier reviewed device history record (dhr) from the last five months.They found no abnormality during production and inspection.No sample available for investigation.The supplier tested their retained samples from 3 lot numbers produced in the last 5 months (n210460, n210468 and n210278).The tests include breaking strength test and drain measurements.The test results meet the product specifications.Based on the investigation result for the retained samples, the products meet the product specification.Therefore, without the complaint sample, lot number or additional information, the supplier is not able to determine a root cause for this complaint.
 
Event or Problem Description
Customer reported the wound drains were stiff and not flexible enough to make them easy to work with.The customer also reported that one drain broke off when it was being removed from the patient.The complaint samples, photos and lot numbers were not provided by the customer.
 
Additional Manufacturer Narrative
Mdr supplemental report being filed due to the manufacturer name and address in sections d3, f14, and g1 entered incorrectly.The correct information is now being submitted.No other changes to the report are required.

Brand Name
JP CHAN DRN SIL RND 10FR FULL W/TRO
Common Device Name
ACCESSORIES, CATHETER
Manufacturer (Section D)
NINGBO LUKE MEDICAL DEVICES CO., LTD
178 gujiayan, qishan village
yangming street
yuyao city IL 31540 0
CH  315400
Manufacturer (Section G)
NINGBO LUKE MEDICAL DEVICES CO., LTD
178 gujiayan, qishan village
yangming street
yuyao city 31540 0
CH   315400
Manufacturer Contact
patricia tucker
3651 birchwood drive
waukegan, IL 60085
8478874151
MDR Report Key15279357
Report Number1423537-2022-00822
Device Sequence Number6193108
Product Code KGZ
UDI-Device Identifier20885380182423
UDI-Public10885380182426
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/15/2022
Report Date (Section F) 07/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberJP-2187
Device Catalogue NumberJP-2187
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date07/27/2022
Event Location Hospital
Date Report to Manufacturer07/27/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2022
Supplement Date Received by Manufacturer07/27/2022
Initial Report FDA Received Date08/23/2022
Supplement Report FDA Received Date12/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown